MathSciNet Relay Station
MathSciNet bibliographic data
MR863653 (88b:11057) 11N05 (11F72)
Mozzochi, C. J. On the difference between consecutive primes. J. Number Theory 24 (1986), no. 2, 181–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement